RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 4(370), Pages 195–196 (Mi umn1696)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Nelson–Erdős–Hadwiger problem and a space realization of a random graph

A. M. Raigorodskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm1696

Full text: PDF file (359 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:4, 783–785

Bibliographic databases:

MSC: Primary 05C15, 05C80; Secondary 52C10
Presented: В. М. Бухштабер
Accepted: 01.12.2005

Citation: A. M. Raigorodskii, “The Nelson–Erdős–Hadwiger problem and a space realization of a random graph”, Uspekhi Mat. Nauk, 61:4(370) (2006), 195–196; Russian Math. Surveys, 61:4 (2006), 783–785

Citation in format AMSBIB
\Bibitem{Rai06}
\by A.~M.~Raigorodskii
\paper The Nelson--Erd\H os--Hadwiger problem and a space realization of a random graph
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 4(370)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn1696}
\crossref{https://doi.org/10.4213/rm1696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2278845}
\zmath{https://zbmath.org/?q=an:1122.05036}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..783R}
\elib{http://elibrary.ru/item.asp?id=25787322}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 4
\pages 783--785
\crossref{https://doi.org/10.1070/RM2006v061n04ABEH004350}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243358100010}
\elib{http://elibrary.ru/item.asp?id=18101751}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846304301}


Linking options:
  • http://mi.mathnet.ru/eng/umn1696
  • https://doi.org/10.4213/rm1696
  • http://mi.mathnet.ru/eng/umn/v61/i4/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Nagaeva, “Embeddability of finite distance graphs with a large chromatic number in random graphs”, Dokl. Math., 77:1 (2008), 13–16  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. S. V. Nagaeva, “On the realization of random graphs as distance graphs in spaces of fixed dimension”, Dokl. Math., 79:1 (2009), 63–65  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. Kokotkin A.A., Raigorodskii A.M., “O realizatsii sluchainykh grafov grafami diametrov”, Trudy moskovskogo fiziko-tekhnicheskogo instituta, 4 (2012), 19–28  elib
    4. Kokotkin A.A., “Realization of Subgraphs of Random Graphs By Graphs of Diameters in Euclidean Spaces”, Dokl. Math., 89:3 (2014), 362–364  crossref  mathscinet  zmath  isi  scopus
    5. A. A. Kokotkin, A. M. Raigorodskii, “On the Realization of Subgraphs of a Random Graph by Diameter Graphs in Euclidean Spaces”, Math. Notes, 97:5 (2015), 709–724  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:421
    Full text:201
    References:78
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020